| Model Number |
1011343-40 |
| Medical Device Problem Codes |
Material Separation (1562); Difficult to Advance (2920); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the internal carotid artery with mild calcification, heavy tortuosity and 80% stenosis.The acculink self expanding stent system (sess) was advanced to the lesion and the handle was pulled back; however, the stent only partially deployed.There were no adverse patient effects.A new accculink sess was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.